# SDR DALA2021091405453

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,573 hours, 36,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXIT SIGN COVER FELL OFF. MAINTENANCE REINSTALLED THE EXIT LIGHT SIGN IAW B717 AMM 33-51. (LP #7366767)
